I was having pimples here and there and sometimes with big red bumps. My dermotologist prescribed everything possible and said that I would need to go into birth control for acne and adviced me to go visit a gynecologist. Visited a gynecologist and she prescribed me BEYAZ for the acne. I had no syntoms , my face was clear but starting the 3rd week with BEYAZ a breakout started. Started first on my left side , and then to my right side , and to my fronthead. It hurts so much and I do not know what to do. As I am in college , I scheduled a visit with another dermatologist. Should I stop the BC or should I continue for 2 more months. This is so horrible Can someone tell me what should I do.
If I were you I would discontinue the BC, inform the Gynecologist, and and see this second Dermatologist, and ask about the use of Minocycline.
"Minocycline is a tetracycline antibiotic that fights bacteria in the body.
Minocycline is used to treat many different bacterial infections, such as urinary tract infections, respiratory infections, skin infections, severe acne, gonorrhea, tick fever, chlamydia, and others."
- Beyaz Information for Consumers
- Beyaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beyaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 2 answers
Posted 5 Dec 2013 • 1 answer
Posted 2 Jun 2016 • 0 answers
Posted 3 Jun 2016 • 1 answer
Posted 25 Oct 2017 • 0 answers